# SDR FDEA201104171509

- Difficulty date: April 17, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 32,349 hours, 10,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546501
- Part serial: C0902
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR INADVERTENTLY OPENED IN ARMED CONDITION.  RELEASED FOR SERVICE IAW MEL: 52-11-01-02  CATEGORY: C EXPIRATION: 27APR11,  "MEL 52-11-01-02: R1 CREW ENTRY ESCAPE SLIDE -INOP.  THE R1 DOOR ESCAPE SLIDE ASSY IS REMOVED FROM ACFT IAW EA 6-5210-150158, STEP NR 1 COMPLIED WITH MXP STEPS 1, 2 AND 3 OF MEL 52-10-02.  FOUND NO DAMAGE TO R1 ENTRY DOOR ASSY.   R1 DOOR ESCAPE SLIDE ASSY IS REMOVED FROM  A/C AS PER EA 6-5210-150158 STEP 1.  COMPLIED WITH MXP STEPS 1, 2 AND 3 OF MEL 52-10-02.  FOUND NO DAMAGE TO R1 ENTRY DOOR ASSY.  A/C OK FOR SERVICE.   INSTALLED R-1 DOOR SLIDE PER EA 6-2560-149365
